# SDR DXTA2012022304885

- Difficulty date: February 17, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 2,752 hours, 2,152 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Contaminated
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ROLL TRIM ANNUNCIATOR ILLUMINATED IN CRUISE.  AUTOPILOT MANUALLY DISCONNECTED TO RETRIM AILERONS.  AILERON TRIM WHEEL STUCK & WOULD NOT MOVE LT OR RT.  ROLL TRIM ANNUNCIATOR STAYED ON FOR 80 PERCENT OF THE FLIGHT.   ON GROUND, ABLE TO MOVE AILERON TRIM.  CHECKED AILERON TRIM MANUALLY & FOUND TO MOVE FREELY.  COMPLIED WITH AILERON TRIM ACTUATOR LUBRICATION.  WHILE INSERTING GREASE FOUND WATER TO BE PURGING FROM ACTUATOR- PURGED GREASE AND WATER SEVERAL TIMES. CHECKED GOOD IAW MM CH 27-90-10. OPS CHECKED AUTO-PILOT- CHECKED GOOD IAW MM CH 22-11-03.
